You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Method for Computing Total Downtime Distributions in Repairable Systems
Suyono and J. A. M. Van Der Weide
Journal of Applied Probability
Vol. 40, No. 3 (Sep., 2003), pp. 643-653
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215941
Page Count: 11
You can always find the topics here!Topics: Laplace transformation, Random variables, Asymptotic properties, Cumulative distribution functions, Covariance, Time dependence, Approximation
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we derive the distribution of the total downtime of a repairable system during a given time interval. We allow dependence of the failure time and the repair time. The results are presented in the form of Laplace transforms which can be inverted numerically. We also discuss asymptotic properties of the total downtime.
Journal of Applied Probability © 2003 Applied Probability Trust